# SDR CA200102011

- Difficulty date: May 12, 2017
- Submitted: August 19, 2020
- Operation: General aviation
- Make and model: Dhav DHC7102
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 025323402E
- Condition: Malfunctioned
- Location: Fuel
- Part time: 48,127 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE TEST RESULTS FOR TWO FUEL PUMPS WERE CALLED INTO QUESTION DURING THE 2018 PVI. THE OUT OF TOLERANCE CONDITIONS WERE DOCUMENTED ON NON-CONFORMANCE REPORTS AND APPROVED INTERNALLY BY QA, ENGINEERING AND THE PRM IN MAY 2017. PUMP S/NS 8071 AND 8074 COULD NOT MEET MINIMUM FLOW REQUIREMENTS FOR THE 810 RPM TEST POINT. RECORDED FLOWS WERE 206 PPH, THE MINIMUM FLOW REQUIRED PER THE CMM IS 213 PPH. TROUBLESHOOTING, INCLUDING PARTS REPLACEMENT, COULD NOT RESOLVE THE OUT OF LIMITS CONDITION FOR THIS TEST POINT. PUMP PERFORMANCE AT 6350 RPM EXCEEDED MINIMUM CMM REQUIREMENTS. THE AMO DETERMINED THAT THE LOW FLOW CONDITIONS WOULD NOT AFFECT ENGINE STARTING.  AS PER THE CMM, FLOW SHALL BE MEASURED WITH AN ACCURACY OF 2% OF READING, THEREFORE THE TRUE MINIMUM FLOW REQUIRED PER THE CMM IS 208.7 PPH (0.98 * 213 PPH). ACTION AERO USES FLOW TURBINES CALIBRATED TO 0.5% OF READING. USING THE ACTIVE CALIBRATION RESULTS FOR THE FLOW TURBINE AT THE TIME OF TESTING, A RECORDED READING OF 206 PPH WOULD EQUAL A TRUE FLOW OF 205.9 PPH. THE ACTUAL FLOW DEFICIT BETWEEN THE TRUE MEASURED FLOW AND THE TRUE MINIMUM FLOW REQUIRED PER THE CMM IS 2.8 PPH (208.7-205.9). THE 810 RPM TEST POINT ENSURES THAT THE PUMP CAN MEET LOW RPM (START) FLOW. THIS IS A TRANSIENT RPM, WHICH THE PUMP WILL QUICKLY PASS THROUGH DURING ENGINE STARTING. ACTION AERO HAS NOT RECEIVED ANY CUSTOMER COMPLAINTS REGARDING STARTING PERFORMANCE FOR THESE TWO PUMPS.  WE KNOW THAT PUMP S/N 8071 WAS REMOVED FROM TAIL NUMBER XXXX BUT CANNOT CONFIRM THE TAIL FOR THE OTHER PUMP, BUT IT WOULD HAVE BEEN INSTALLED ON A PT6A-50 ENGINE ON A DHC-7 AIRCRAFT. (TC# 20200102011)
